# SDR QXEA2013021600386

- Difficulty date: February 16, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 27,529 hours, 28,522 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 85220004007
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB THRU 15,000 FT, A LOUD SQUEAL WAS HEARD FROM CAPT'S FORWARD WINDOW LOWER LT CORNER.  SQUEAL STAYED AT CRUISE, 5.4 PSI ON DIFFERENTCIAL & CABIN ALT OF 6,000. ON DESCENT SQUEAL WENT AWAY AT 2500 CABIN ALTTITUDE.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  TORQUE CHECK OF WINDOW SCREWS OK.  REPLACED  EMERGENCY CREW HATCH. PRESSUREIZED AND DE-PRESSUREIZED IAW AMM TASK 21-00-00-863-801 AND 21-00-00-863-802 TO 3.5 PSI DIFF ON GROUND, NO DEFECTS NOTED, NO SQUEALS NOTICED.  RETURNED TO SERVICE.
